Migrainepage Discussion Forum

"Ringing in my ears with the migraines:-("

Email this topic to a friend
Printer-friendly version of this topic
Archived thread - Read only 
Previous Topic | Next Topic 
Home Conferences Migraine Discussion (Protected)
Original message

Greeneyes Click to EMail GreeneyesClick to view user profileClick to check IP address of the poster Feb-14-03, 07:46 AM (CMT)
"Ringing in my ears with the migraines:-("
Lately, when the migraines have been severe my ears have had a high pitched ringing/fullness and my hearing is muffled. This is a new symptom for me. How commom is this?

Also, when I'm not able to vomit I'm having horrible dry heaves. Does anyone have any suggestions for me? The phenergan is not working...I still vomit.

Thank you and I hope and pray that everyones day is blessed and spent with your loved ones.

Wendy R./Greeneyes

  Top

 Table of contents

RE: Ringing in my ears with the mig..., Marion, Feb-14-03, (1)
RE: Ringing in my ears with the mig..., charmed quark, Feb-14-03, (2)
RE: Ringing in my ears with the mig..., TS, Feb-14-03, (3)
RE: Ringing in my ears with the mig..., mishkyn, Feb-14-03, (4)
RE: Ringing in my ears with the mig..., sheri, Feb-15-03, (5)
RE: Ringing in my ears with the mig..., kbits, Feb-15-03, (6)
RE: Ringing in my ears with the mig..., donjonrn61, Feb-15-03, (7)
RE: Ringing in my ears with the mig..., nubbyjenn, Feb-15-03, (8)
RE: Ringing in my ears with the mig..., Richard, Feb-16-03, (9)
RE: Ringing in my ears with the mig..., antonella, Feb-17-03, (10)

Lobby | Topics | Previous Topic | Next Topic
Messages in this topic

Marion Click to EMail MarionClick to view user profileClick to check IP address of the poster Feb-14-03, 08:04 AM (CMT)
1. "RE: Ringing in my ears with the migraines:-("
I've had migraines for 30 years and the ringing in my ears began 10 years ago. I hate to say it but I now have the tinnititus (ringing) 24/7.

I know most people get nauseous with codeine but for me, it calms my stomach down and reduces the nausea. I'm lucky because the zomig/imitrex works for my headache but my neuro advised me to take the codeine at the onset of the aura (along with zomig) to stop the nausea that I still get.

Good Luck. I know how you feel. The tinnititus can be so annoying.
Marion

  Top

charmed quark Click to EMail charmed quarkClick to check IP address of the poster Feb-14-03, 09:12 AM (CMT)
2. "RE: Ringing in my ears with the migraines:-("
I have always gotten ringing in my ears during a migraine. 15 years or so. Doctor called it a common part of aura. However, last November I got the ringing during a migraine and it never went away. Still got it.

I'm wondering if the migraine is just triggering an underlying ear disorder that actually caused the tinnitus or whether the migraine itself was causing it. If the latter, how come it is now permanent?

-Pete

  Top

TS Click to EMail TSClick to view user profileClick to check IP address of the poster Feb-14-03, 02:23 PM (CMT)
3. "RE: Ringing in my ears with the migraines:-("
Hi WENDY!!

I also have the ringing and fullness in my ears. I have the ringing ALL the time. The full/muffeled feeling is only when I'm having a migraine. I just figured that one out!

I also wanted to tell you how I've read about this in the hypoglycemia books I've been reading. I am hoping as I follow the new way of eating, it will improve the tinnitus. This is what people are telling me, anyway.

This is off the subject, but i was wondering what you ever did regarding the ins. Did you go with the one you were talking about? The one where everything is all in the same building. I was just curious.

Have a great day, Wendy! Teresa

  Top

mishkyn Click to EMail mishkynClick to view user profileClick to check IP address of the poster Feb-14-03, 03:11 PM (CMT)
4. "RE: Ringing in my ears with the migraines:-("
Dear Wendy~~~
Sometimes meds can cause tinnitus. Just 2 regular strength aspirin sends a whistling freight train through my ears. Lots of meds contain aspirin. But it just might be something else you are taking. Ask your pharmacist or dr about it.

Also, my jaw is severely out of alignment, (TMJ), and when I bite down or put my teeth together to swallow, my ears ring. To stop it, I put my tongue up against my front teeth to swallow. Not hard to learn, and helps the noise a lot.

Good luck, it is crazy making, especially on top of headaches.
Mishkyn

  Top

sheri Click to EMail sheriClick to view user profileClick to check IP address of the poster Feb-15-03, 02:49 AM (CMT)
5. "RE: Ringing in my ears with the migraines:-("
Hi Wendy, Just last month I started with clicking in my ears. Sorta like the old wrist watches that you wound up and when you put it up to your ear you heard it clicking away (I'm dating myself). I mentioned this to my pain Dr. and he said I have some swelling again.

I had occipital neurectomy surgery back in Oct. and with cold weather it makes my migraines worse. He said I could also hear "singing, whistling, loud pitch tone". He put me on steriod pack and that helped a lot. From time to time I do get the high pitch squeal.

Your lucky codeine calms your stomach, after being on it for over 10 years it started to make my stomach worse. Zomig and Imitrex help when I get it in me right away.

I hope your ringing goes away soon. It's annoying as anything. Please take care, Sheri

  Top

kbits Click to EMail kbitsClick to check IP address of the poster Feb-15-03, 03:30 PM (CMT)
6. "RE: Ringing in my ears with the migraines:-("
Hi Wendy- I know just how you feel, because that ringing in the ears and hearing loss has been happening to me recently, too!

Several months ago was the first time I went partially deaf in my right ear during a really severe mig.; my pain was also concentrated on the right side of my head. My dr's didn't really have any explanation, though.

Now when I get even the mini-migs, I notice ringing in my ears, whether I took any meds or not. The ringing does go away with the mig, fortunately, but it has seemed to be getting worse lately.

I'm glad that others have the same symptoms, because the partial deafness scared the heck out of me! -Kathleen

  Top

donjonrn61 Click to EMail donjonrn61Click to view user profileClick to check IP address of the poster Feb-15-03, 07:19 PM (CMT)
7. "RE: Ringing in my ears with the migraines:-("
I took Phenergan for a long time and it no longer works for me, either. I now take Zofran in a form that melts in my mouth like the Maxalt MLT. It works very quickly, within 15 minutes, because it doesn't have to go through your digestive system. Maybe this would help you. - Donna
  Top

nubbyjenn Click to EMail nubbyjennClick to view user profileClick to check IP address of the poster Feb-15-03, 08:42 PM (CMT)
8. "RE: Ringing in my ears with the migraines:-("
What meds are you taking? Any of the NSAIDS like aspirin, anaprox, ibuprofen...can cause ear ringing. I also think it is a side effect of triptans for some people.

J

  Top

Richard Click to EMail RichardClick to view user profileClick to check IP address of the poster Feb-16-03, 07:37 AM (CMT)
9. "RE: Ringing in my ears with the migraines:-("
Howdy Wendy

I am told that ringing in the ears is a comman symtom. I have experienced it from the beginning.

Hang In There!

Richard
Ronda's Cast of Characters http://home.pacbell.net/seprgs/cast100.html

  Top

antonella Click to EMail antonellaClick to view user profileClick to check IP address of the poster Feb-17-03, 02:25 AM (CMT)
10. "RE: Ringing in my ears with the migraines:-("
That sounds very familiar to me...

I often have ringing and whistling in my left ear when I get a M.

For the bad nausea I have tried a few things, but it looks like peppermint essential oil is what works better. I use 1/2 drops on my stomach and one drops on my temples. It helps.

Ciao

  Top


Remove

Lobby | Topics | Previous Topic | Next Topic

 

 

 

 

 

 

 

 

 

 

 

 

Please help this site run smoothly by reading and and following the rules.

DISCLAIMER: This website is intended to provide a forum for the free exchange of information only. The maintainer of this site (Ronda Solberg) in no way sponsors, supports or condones any of the advice given herein, nor supports the use of any medication, supplement, herb, substance or program, except pursuant to a licensed medical practitioner's care. In no way does the maintainer of this site advocate the use of any illegal medication, herb, supplement or other substance or the importation, distribution or sale thereof. Persons who have any question about the legality of any action that they are planning to take are advised to consult an attorney.

The views and opinions of posters to this web site do not necessarily state or reflect the opinion of this site's maintainer. Likewise, the maintainer of this site will not be held responsible for the availability or content of the sites linked to by this site, nor warrants or guarantees the information described or offered at these sites. Furthermore, migrainepage.com nor the maintainer of migrainepage.com does not warrant or assume any legal liability or responsibility for the accuracy, completeness, or usefulness of any information, apparatus, product, medicine, or process mentioned on this web site.

Questions or problems regarding this bulletin board should be directed to Webmaster
©1997-1999 by DCScripts. All rights reserved.